# SDR NSVA2010143

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 5,698 hours, 5,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED IN FLIGHT, RETURNED TO EWR.  CLEANED AND INSPECTED AFT CARGO DOOR, NO DEFECTS NOTED.
